# SDR FDEA2020042780779

- Difficulty date: April 8, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N5240U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SHEAR DECK STIFFENER AT BS1715 RBL10 - RBL16 WL208 REMOVED  CORRODED STIFFENER AT BS 1715  RBL 10 - RBL 16 AND FOUND CORROSION TO BE   BEYOND LIMITS IAW SRM 53-60-51-1A. STIFFENER REPLACED IAW SRM 51-40-02 AND BOEING   DRAWING # 146N5221
